MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC KANGAROO; PUMP, INFUSION, ENTERAL

CARDINAL HEALTH 200, LLC KANGAROO; PUMP, INFUSION, ENTERAL
Model Number B10FD
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
Pump set to infuse/deliver feeds at 59ml/hr.Rn (registered nurse) went in as pump was ringing occlusion.When rn looked at feed bag, almost all of the 240mls she had just placed in the bag was gone (approximately 200mls).Device said 1ml delivered.Delivered via j-tube.

Brand Name
KANGAROO
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
MDR Report Key21207219
Report Number21207219
Device Sequence Number12780140
Product Code LZH
UDI-Device Identifier10885380177101
UDI-Public(01)10885380177101(17)270731(10)2424100964
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 01/15/2025
Report Date (Section F) 01/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberB10FD
Device Catalogue NumberB10FD
Device Lot Number2424100964
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Date Report to Manufacturer01/22/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/22/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexPrefer Not To Disclose
Date Report Sent to FDA01/15/2025